# SDR P5CA2015081100073

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 62,914 hours, 10,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LOWER L/E TIP AT NR 15 K-FLAP OTBD ARM CUTOUT FOUND CRACK, RT WING L/E INBD ILES 514 HOSE BEAM LOWER BEAM CRACK AREA REPAIRED IAW R1-57-41-11011.
